# SDR DLM88992599

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902DL
- Make and model: Doug MD-88
- Aircraft serial: 49533
- System (JASC): 2150 · Cabin Cooling System
- Part: Separator Bag
- Condition: Faulty
- Location: Cabin Cooling
- Component: 20495061
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

STRONG SMOKE ODOR IN AIRCRAFT.  AFT SMOKE DET WENT OFF.  REPLACED RT ACM PER M/M, PERFORMED DUCT BURN OUT.  REPLACED WATER SEPARATOR BAG, LEAK CKS GOOD.
